Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Headache while trying to sleep post cataract operation. Is it common and what can be done?

hi my mother had an catreck operation 10 day before after that she had an headeach problem while she go for sleep .so i want to know is this a common thing and wht is the best way to overcome this headeach problem,her age is 65,if u can mail me it would be id is YYYY@YYYY thanking you mukesh sharma
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
Hi Mukesh,
Welcome to HCM.
The headache must be due to post surgical stress and very common in such age groups. Take her back to your eye surgeon for a review and make sure he assures your mother directly that everything went fine with her surgery. Let her talk to her doctor.Once she is relaxed and relieved about her queries ,then she will be fine.
You can request him for the medicines for emergency use.
Please take any medication under your ophthalmologist's guidance. Hope your mother gets a good sleep. Take care.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor